# SDR DALA1136260121

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 69,477 hours, 32,456 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T310110
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E REAR SPAR AT APPROX WS 415 UPPER CHORD OF SKIN EXTENSION, CORRODED SKIN REPAIRED PER PRI490875-14 REV.0, REV.1 AND REV.2 DATED 18APR2011 1210HRS. PRI490875-14 REV.0, REV.1 AND REV.2 COMPARED WITH ER/A490875-14 REV.0 DATED 20MAY2011 1146HRS FOUND IN COMPLIANCE.
